MAUDE Adverse Event Report: COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711519
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer stated the tube was inserted a few days ago.The side port was unable to fit to the port tightly.The stopper would pop out when the nurses tried to feed through the main port.They taped the port with micropore tape, however the port still popped up when they tried to feed.Additional information received stated nutrition was leaking when the stopper popped out.There was no harm to the patient.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A physical sample was not received for the investigation, as the sample was discarded.However, a picture was provided for the evaluation.Based on the picture provided, it is not possible to confirm the reported issue.Because a physical sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.A corrective action is not applicable at this time.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
UNWTD KANG FEED TUBE 14FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11337108
Report Number9612030-2021-02798
Device Sequence Number3382715
Product Code KNT
UDI-Device Identifier10884521009691
UDI-Public10884521009691
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711519
Device Catalogue Number8884711519
Device Lot Number1909007164
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/06/2021
Patient Sequence Number1